Subintegrality, invertible modules and the Picard group
Compositio Mathematica, Volume 85 (1993) no. 3, p. 249-279
@article{CM_1993__85_3_249_0,
     author = {Roberts, Leslie G. and Singh, Balwant},
     title = {Subintegrality, invertible modules and the Picard group},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {85},
     number = {3},
     year = {1993},
     pages = {249-279},
     zbl = {0782.13006},
     mrnumber = {1214447},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__85_3_249_0}
}
Roberts, Leslie G.; Singh, Balwant. Subintegrality, invertible modules and the Picard group. Compositio Mathematica, Volume 85 (1993) no. 3, pp. 249-279. http://www.numdam.org/item/CM_1993__85_3_249_0/

[1] H. Bass: K-Theory, Benjamin, New York, 1968. | MR 249491

[2] N. Bourbaki: Commutative Algebra Chapters 1-7, Springer-Verlag, Berlin, 1989. | MR 979760 | Zbl 0666.13001

[3] B. Dayton: K0 of a union of planes through the origin, J. Algebra 88 (1984) 534-569. | MR 747531 | Zbl 0537.13010

[4] B. Dayton: The Picard group of a reduced G-algebra, J. Pure Appl. Algebra 59 (1989) 237-253. | MR 1009681 | Zbl 0697.13004

[5] A. Grothendieck: Elements de Geometrie Algebrique, Publ. Math. IHES 24 (1965). | Numdam | Zbl 0135.39701

[6] H. Matsumura: Commutative Algebra, Benjamin-Cummings, New York, 1980. | MR 575344 | Zbl 0441.13001

[7] J. Milnor: Introduction to Algebraic K-Theory, Annals of Mathematics Studies 72, Princeton University Press, 1972. | MR 349811 | Zbl 0237.18005

[8] F. Orecchia: Sulla seminormalita di certe varieta affini riducibli, Boll. Unione Mat. Ital.(2)B (1976) 588-600. | MR 463163 | Zbl 0346.13001

[9] R.G. Swan: On seminormality, J. Algebra 67 (1980) 210-229. | MR 595029 | Zbl 0473.13001